# SDR ASAA2015040311232

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 31,110 hours, 9,308 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fastener
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000, NR 2 ENGINE FAN DUCT PANEL, WITH LPTACC SCOOP, AT 4-5 OCLOCK, ALF, LOWER MIDDLE FASTENER LOOSE, DAMAGED.  FAN DUCT PANEL AT 5-6 OCLOCK, ALF, UPPER AND LOWER MIDDLE FASTENERS PULLED THROUGH PANEL.  ACFT GROUNDED.  R & R THE NR 2 ENGINE FAN DUCT PANEL, WITH LPTACC SCOOP, AT 4-5 OCLOCK, ALF PANEL REF AMM 72-23-07 & FAN DUCT PANEL AT 5-6 OCLOCK, ALF,  PANEL REF AMM 72-23-07.
